Table of Contents
ISRN Mathematical Analysis
Volume 2014, Article ID 190898, 4 pages
http://dx.doi.org/10.1155/2014/190898
Research Article

Convolution Properties of a Subclass of Analytic Univalent Functions

Department of Mathematics, UIET, CSJM University, Kanpur 208024, India

Received 26 September 2013; Accepted 19 November 2013; Published 2 February 2014

Academic Editors: K. Lurie and J.-L. Wu

Copyright © 2014 Saurabh Porwal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Saurabh Porwal, “Convolution Properties of a Subclass of Analytic Univalent Functions,” ISRN Mathematical Analysis, vol. 2014, Article ID 190898, 4 pages, 2014. https://doi.org/10.1155/2014/190898.